# SDR CA990728025

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D6RN3200
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DUAL MAGNETO WITH COMMON DRIVE FAILED BOTH RIGHT AND LEFT MAGS RESULTING IN POWER LOSS.
